Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Bifurcation Analysis in Simple SIS Epidemic Model Involving Immigrations with Treatment

PP: 97-102
Ahmed Ali Muhseen,
In this paper, local and Hopf bifurcation for an SIS epidemic model with treatment is investigated. Through theoretical analysis, we show the disease free equilibrium point has a transcritical bifurcation and the endemic equilibrium point has a saddlenode bifurcation. Also this model has a Hopf bifurcation near all equilibrium points. Applying the normal form theory and the center manifold argument, we derive the explicit formulas determining the properties of the bifurcation periodic solutions. In addition, we also study numerical simulations are also included.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved